# SDR SWAA2022030966160

- Difficulty date: May 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 34,566 hours, 20,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWA WORK CARD #14020-57; STEP 2.D.: .300' CRACK IN BS 663 MLG PRESS. BULKHEAD ATTACH ANGLE FROM DRAIN HOLE TO I/B DOME NUT ATTACH FASTENER HOLE; BS 663; LBL 35; WL 195; AREA MARKED IN BLACK; CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS / REPAIRED STA 663 LOWER BULKHEAD ATTACH ANGLE AT DRAIN HOLE LBL 35 WL 195 IAW AAR EA 190348 IR AND SWA EA 1-757-16253 IR.
